# SDR UPS05845793

- Difficulty date: November 3, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1400 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 D-PIT TORQUE BOX FRAME AT L28R FS 1400 CRACKED WHERE LATCH MECHANISM ATTACHES.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR ANGLE DOUBLER IAW SRM 51-3-0, 53-2-0 FIG 1B, 51-1-21 AND 51-1-20D.
